Inheritance of symmetry for positive solutions of semilinear elliptic boundary value problems

B Kawohl, GH Sweers

Research output: Contribution to journalArticleScientific

3 Citations (Scopus)
Original languageUndefined/Unknown
Pages (from-to)705-714
Number of pages10
JournalAnnales de l'Institut Henri Poincaré. (C) Analyse Non Linéaire
Issue number5
Publication statusPublished - 2002


  • Wiskunde en Informatica
  • Techniek
  • technische Wiskunde en Informatica
  • ZX CWTS 1.00 <= JFIS < 3.00

Cite this